Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took letrizole. Abdomen bloated and have headache. Pregnant?

Hi , i have being ttc fir the past 8 months nd last cycle took letrizole 2.5 mg from day 3 to 7 got my periods on time bt only lasted for 2.5 days usually my periods lasts for 5 days , ty were heavy but then suddenly stoped , my abdomine is blotted nd i hav headaches since after my periods were over and i get tired too fast .can i be pregnant?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Sometimes, with an abnormal period, pregnancy is a possibility.
It could also be a miscarriage or an ectopic pregnancy.
Please consult a gynecologist to confirm the diagnosis.
OFten the symptoms you describe are a side effect of ovarian stimulation.
Take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor